# SDR AALA20101105TUL20

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 49,266 hours, 26,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT NOSE WHEEL WELL DOOR AFT HINGE CUTOUT CRACKED BEYOND ROUTED OUT AREA.  INSTALLED DOUBLER PER SRM 53-05-00.
